Alert archive / Indiana / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 169, NWS Wilmington, OH
NWS Wilmington, OH issued this severe thunderstorm warning at Aug 27, 2016, 1:55 PM EDT for Dearborn County, Franklin County, Indiana; Butler County, Hamilton County, Ohio. It was in force for 35 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 27, 2016, 1:55 PM EDT (17:55 UTC)
- Expired
- Aug 27, 2016, 2:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Wilmington, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Dearborn County, IN, Franklin County, IN, Butler County, OH, Hamilton County, OH
The radar
The Cincinnati radar (KILN), 86 km from the middle of the area, began a volume at 17:55 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 27, 1:55 PM EDT | TSTM WND DMG | 5 Nnw Bright, IN | NUMEROUS TREES DOWN AT 28000 BLOCK OF BARBER ROAD. TIME ESTIMATED BASED ON RADAR. |
| Aug 27, 2:00 PM EDT | TSTM WND DMG | Nnw New Trenton, IN | NUMEROUS TREES DOWN ON US-52 NEAR ST PETERS ROAD. |
| Aug 27, 2:00 PM EDT | TSTM WND DMG | Nnw New Trenton, IN | NUMEROUS TREES DOWN ON US-52 NEAR ST. PETERS ROAD. TIME ESTIMATED BASED ON RADAR. |
| Aug 27, 2:19 PM EDT | TSTM WND GST 53 | Khao Hamilton Apt, OH |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 5.9 hours before the alert went out and 88 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1019 J/kg
- Mixed-layer CIN
- -66 J/kg
- Mixed-layer LCL
- 1068 m above ground
- 0-6 km bulk shear
- 23 kt
- 0-1 km storm-relative helicity
- 63 m²/s²
- 0-3 km storm-relative helicity
- 88 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.7
The text
As transmitted.
300
WUUS51 KILN 271755
SVRILN
INC029-047-OHC017-061-271830-
/O.NEW.KILN.SV.W.0169.160827T1755Z-160827T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT AUG 27 2016
THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN DEARBORN COUNTY IN SOUTHEASTERN INDIANA...
SOUTHEASTERN FRANKLIN COUNTY IN SOUTHEASTERN INDIANA...
WESTERN BUTLER COUNTY IN SOUTHWESTERN OHIO...
NORTHWESTERN HAMILTON COUNTY IN SOUTHWESTERN OHIO...
* UNTIL 230 PM EDT.
* AT 154 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTH OF
HARRISON...MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...OXFORD...HARRISON...BRIGHT...ROSS...
DARRTOWN...DUNLAP...LOGAN...REILY...NEW HAVEN...MILLVILLE...
SCIPIO...WEST HARRISON...MOUNT CARMEL...ROCKDALE...NEW TRENTON...
INTERSTATE 74 AT US ROUTE 52...MCGONIGLE AND OKEANA.
THIS INCLUDES THE FOLLOWING INTERSTATES...
I-74 IN INDIANA BETWEEN MILE MARKERS 167 AND 171.
I-74 IN OHIO BETWEEN MILE MARKERS 0 AND 2.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3952 8483 3952 8482 3953 8481 3957 8476
3936 8450 3921 8488 3932 8492 3933 8492
3943 8496
TIME...MOT...LOC 1754Z 239DEG 32KT 3936 8484
HAIL...<.75IN
WIND...60MPH
$$
JDR2 follow-up statements
427
WWUS51 KILN 271817
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
217 PM EDT SAT AUG 27 2016
INC029-OHC061-271826-
/O.CAN.KILN.SV.W.0169.000000T0000Z-160827T1830Z/
DEARBORN IN-HAMILTON OH-
217 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN DEARBORN AND
NORTHWESTERN HAMILTON COUNTIES IS CANCELLED...
THE SEVERE THUNDERSTORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF
THE WARNED AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3948 8488 3952 8481 3957 8476 3936 8450
3931 8463 3930 8466 3948 8489
TIME...MOT...LOC 1816Z 239DEG 32KT 3947 8461
$$
INC047-OHC017-271830-
/O.CON.KILN.SV.W.0169.000000T0000Z-160827T1830Z/
FRANKLIN IN-BUTLER OH-
217 PM EDT SAT AUG 27 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 230 PM EDT
FOR EASTERN FRANKLIN AND WESTERN BUTLER COUNTIES...
AT 216 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR SEVEN MILE...
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMILTON...FAIRFIELD...OXFORD...ROSS...DARRTOWN...DUNLAP...REILY...
MILLVILLE...ST. CHARLES...MCGONIGLE...MIXERSVILLE AND LAYHIGH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TO REPORT SEVERE WEATHER...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND
SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 3948 8488 3952 8481 3957 8476 3936 8450
3931 8463 3930 8466 3948 8489
TIME...MOT...LOC 1816Z 239DEG 32KT 3947 8461
HAIL...0.75IN
WIND...60MPH
$$
KURZ417
WWUS51 KILN 271829
SVSILN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
229 PM EDT SAT AUG 27 2016
INC047-OHC017-271839-
/O.EXP.KILN.SV.W.0169.000000T0000Z-160827T1830Z/
FRANKLIN IN-BUTLER OH-
229 PM EDT SAT AUG 27 2016
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN FRANKLIN AND WESTERN
BUTLER COUNTIES WILL EXPIRE AT 230 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
PLEASE REPORT PREVIOUS WIND DAMAGE OR HAIL TO THE NATIONAL WEATHER
SERVICE BY GOING TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMITTING
YOUR REPORT VIA SOCIAL MEDIA.
LAT...LON 3948 8488 3952 8481 3957 8476 3936 8450
3931 8463 3930 8466 3948 8489
TIME...MOT...LOC 1827Z 239DEG 32KT 3947 8461
$$
KURZWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 27, 10:41 AM EDT, 3 hours 14 minutes earlier.
Area forecast discussion, Aug 27, 10:41 AM EDT, 3 hours 14 minutes before
Area Forecast Discussion National Weather Service Wilmington OH 1041 AM EDT SAT AUG 27 2016 .SYNOPSIS... Very warm and humid conditions will continue through the weekend. In the very warm and humid airmass, a few afternoon thunderstorms will be possible today mainly across the west. By Sunday into Monday, several weak upper level disturbances will provide a little better chance for a few showers and thunderstorms in the area. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... A couple weak mid level shortwaves will round the periphery of an upper level high centered over the Mid-Atlantic, lifting northeast across Indiana and northwest Ohio today. These along with an axis of surface convergence across the western FA will serve as the focus for shower and thunderstorm development mainly this afternoon. A pretty tight PWAT gradient is in place along the IN/OH border this morning, but models are showing a surge in moisture across our northwest this afternoon with PWATs there climbing above 2 inches. With plenty of insolation this morning, moderate instability is expected to develop across our west by this afternoon. Given 20-30 knots of 0-6km shear, cannot rule out an isolated stronger storm but it appears overall severe potential will be limited by lack of significant forcing. Have bumped PoPs up to chance across our west and also increased cloud cover there, which translated into slightly cooler afternoon highs northwest of I-71. Other concern this afternoon will be the heat and humidity. Highs will range from upper 80s in the northwest to mid 90s in the southeast. Combined with dewpoints in the lower 70s, heat indicies will likely flirt with advisory criteria in the south for a few hours this afternoon. A few locations may briefly exceed 100, but felt it will be limited enough to forego an advisory. Continued mention of the heat threat in an SPS and the HWO. && .SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/... Nearly stationary elongated mid level ridge remains centered to our se with a shortwave moving thru the Great Lakes, tonight/Sunday. Moderate instby develops during the afternoon with a weak boundary dropping south into the Ohio Valley. Have low chance pops across the entire region with the best likelihood for convection across the north. Very warm readings expected again on Sunday with highs from the upper 80s nw to the lower/middle 90s se. Mid and upper 90s heat indices expected again Sunday afternoon. Surface high pressure to build acrs the Great Lakes Monday where mid level westerlies will exist. Meanwhile, e-w elongated mid level ridge will stretch from the Central Plains thru the Tn Valley and Del Mar Va. Weak boundary across the south may lead to isold convective development across the south Monday afternoon. Have limited pops to slight chance. Highs in the upper 80s to lower 90s will result in heat indices in the mid/upr 90s across the southern half of ILN/s FA. && .LONG TERM /MONDAY NIGHT THROUGH FRIDAY/... The proximity of a weak and somewhat nebulous surface boundary over the region through early Wednesday will continue to necessitate the potential for diurnally driven thunderstorm activity peaking in the late day in a continued humid airmass. Upper level high over the southeastern U.S. will flatten out and retrograde into the Arklatex region as northwest flow sets up over the northeastern U.S. with ridging in the Great Plains. The northwest flow will help push a surface front through the Ohio Valley on Wednesday, ushering in another welcome dry and cooler period to start out September. Highs in the upper 80s to around 90 will be found Monday and Tuesday, drop into the 80s Wednesday and be a more pleasant low to mid 80s for the end of the week. Min temps in the upper 60s to lower 70s Monday and Tuesday will drop into the lower 60s by weeks end. && .AVIATION /14Z SATURDAY THROUGH WEDNESDAY/... Surface analysis shows a slow moving front near the Ohio River. With no precip occurring along the front, skies are cloudy due to mid and high level moisture that originated from earlier convection over far western Kentucky. VFR will likely continue through the forecast period for the most part, though BR will reduce visibility at LUK early this morning and probably on Sunday morning as well. Models indicate convection will be isolated at most and thus not worth mentioning in the forecast. Scattered cumulus will probably form during daylight hours, while cirrus persists. Winds will not be much of a factor either with speeds around 7 knots out of the southeast. Light northeast winds and continued VFR are expected after 12z Sunday at CVG. OUTLOOK...Thunderstorms possible through Wednesday...mainly in the afternoon and evening. && .ILN WATCHES/WARNINGS/ADVISORIES... OH...None. KY...None. IN...None. && SYNOPSIS...AR NEAR TERM...Kurz SHORT TERM...AR LONG TERM...Franks AVIATION...Coniglio
Hazardous weather outlook, Aug 27, 5:54 AM EDT, 8 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON OH 554 AM EDT SAT AUG 27 2016 INZ066-073>075-080-KYZ089>100-OHZ070>074-077>082-088-281000- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN-BOONE- KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS- BUTLER-WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND- ADAMS-PIKE-SCIOTO- 554 AM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST INDIANA...NORTHEAST KENTUCKY...NORTHERN KENTUCKY...CENTRAL OHIO AND SOUTHWEST OHIO. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES NEAR 100 ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED ON SUNDAY AND MONDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>065-281000- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY-LOGAN- UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH-LICKING- PREBLE-MONTGOMERY-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD- 554 AM EDT SAT AUG 27 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL INDIANA...CENTRAL OHIO AND WEST CENTRAL OHIO. .DAY ONE...TODAY AND TONIGHT. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED THIS AFTERNOON. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. HEAT INDICES IN THE MID TO UPPER 90S ARE EXPECTED SUNDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 27, 9:08 AM EDT, 4 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 AM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0900 AM HEAVY RAIN 4 NE OSGOOD 39.17N 85.24W
08/27/2016 M1.80 INCH RIPLEY IN COCORAHS
INRP4 24-HR TOTAL
&&
JGIBSONSpecial weather statement, Aug 27, 10:04 AM EDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1004 AM EDT SAT AUG 27 2016 INZ066-073>075-080-KYZ089>100-OHZ063>065-070>074-077>082-088- 272300- FRANKLIN IN-RIPLEY-DEARBORN-OHIO-SWITZERLAND-CARROLL-GALLATIN- BOONE-KENTON-CAMPBELL-OWEN-GRANT-PENDLETON-BRACKEN-ROBERTSON- MASON-LEWIS-FAYETTE OH-PICKAWAY-FAIRFIELD-BUTLER-WARREN-CLINTON- ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-PIKE-SCIOTO- INCLUDING THE CITIES OF...BROOKVILLE...BATESVILLE...MILAN... VERSAILLES...LAWRENCEBURG...AURORA...RISING SUN...VEVAY... CARROLLTON...WARSAW...FLORENCE...BURLINGTON...OAKBROOK... COVINGTON...ERLANGER...INDEPENDENCE...NEWPORT...ALEXANDRIA... OWENTON...WILLIAMSTOWN...CRITTENDEN...DRY RIDGE...FALMOUTH... BUTLER...AUGUSTA...BROOKSVILLE...MOUNT OLIVET...MAYSVILLE... VANCEBURG...TOLLESBORO...WASHINGTON COURT HOUSE...CIRCLEVILLE... LANCASTER...PICKERINGTON...HAMILTON...MIDDLETOWN...FAIRFIELD... OXFORD...MASON...LEBANON...SPRINGBORO...WILMINGTON... BLANCHESTER...CHILLICOTHE...LOGAN...CINCINNATI...MILFORD... GEORGETOWN...MOUNT ORAB...HILLSBORO...GREENFIELD...WEST UNION... PEEBLES...WAVERLY...PIKETON...PORTSMOUTH...WHEELERSBURG 1004 AM EDT SAT AUG 27 2016 ...HOT AND HUMID CONDITIONS EXPECTED THIS AFTERNOON... HIGH TEMPERATURES IN THE LOWER TO MIDDLE 90S WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES NEAR 100 DEGREES THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY IN URBAN AREAS. IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES THIS AFTERNOON. IF YOU WILL BE OUTSIDE...WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND DRINK PLENTY OF WATER. INZ050-058-059-OHZ026-034-035-042>046-051>056-060>062-272300- WAYNE-FAYETTE IN-UNION IN-HARDIN-MERCER-AUGLAIZE-DARKE-SHELBY- LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-MADISON-FRANKLIN OH- LICKING-PREBLE-MONTGOMERY-GREENE- INCLUDING THE CITIES OF...RICHMOND...CONNERSVILLE...LIBERTY... WEST COLLEGE CORNER...KENTON...ADA...CELINA...COLDWATER... WAPAKONETA...ST. MARYS...GREENVILLE...SIDNEY...BELLEFONTAINE... MARYSVILLE...DELAWARE...TROY...PIQUA...TIPP CITY...URBANA... SPRINGFIELD...LONDON...WEST JEFFERSON...PLAIN CITY...COLUMBUS... NEWARK...EATON...CAMDEN...DAYTON...KETTERING...BEAVERCREEK... FAIRBORN...XENIA 1004 AM EDT SAT AUG 27 2016 ...VERY WARM AND HUMID CONDITIONS EXPECTED THIS AFTERNOON... HIGH TEMPERATURES IN THE UPPER 80S TO LOWER 90S WILL COMBINE WITH HIGH HUMIDITY TO PRODUCE HEAT INDICES IN THE MID TO UPPER 90S THIS AFTERNOON INTO EARLY EVENING...ESPECIALLY IN URBAN AREAS. IF POSSIBLE...SPEND MORE TIME IN AIR CONDITIONED OR WELL VENTILATED PLACES THIS AFTERNOON. IF YOU WILL BE OUTSIDE...WEAR LIGHT WEIGHT AND LOOSE FITTING CLOTHING AND DRINK PLENTY OF WATER.
Special weather statement, Aug 27, 12:43 PM EDT, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WILMINGTON OH 1243 PM EDT SAT AUG 27 2016 INZ073-271715- RIPLEY IN- 1243 PM EDT SAT AUG 27 2016 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN RIPLEY COUNTY UNTIL 115 PM EDT... AT 1243 PM EDT...RADAR INDICATED A STRONG THUNDERSTORM 9 MILES WEST OF OSGOOD...MOVING NORTHEAST AT 35 MPH. STORM HAZARDS INCLUDE... WINDS TO 40 MPH... FREQUENT CLOUD TO GROUND LIGHTNING... VERY HEAVY RAIN... LOCATIONS IMPACTED INCLUDE... OSGOOD...HOLTON...NAPOLEON...MILLHOUSEN...NEW MARION... REXVILLE AND OTTER VILLAGE. DO NOT STAY IN THE OPEN NOR SEEK SHELTER UNDER TREES WHEN LIGHTNING THREATENS. MOVE INDOORS WHEN A THUNDERSTORM APPROACHES. WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS. TO REPORT HAZARDOUS WEATHER CONDITIONS...GO TO OUR WEBSITE AT WEATHER.GOV/ILN AND SUBMIT YOUR REPORT VIA SOCIAL MEDIA...WHEN YOU CAN DO SO SAFELY. LAT...LON 3920 8544 3929 8525 3891 8533 3891 8544 TIME...MOT...LOC 1643Z 213DEG 30KT 3913 8548 KURZ
Local storm report, Aug 27, 1:52 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
152 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0130 PM HEAVY RAIN E NAPOLEON 39.21N 85.33W
08/27/2016 M1.80 INCH RIPLEY IN PUBLIC
&&
JGIBSONLocal storm report, Aug 27, 1:55 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
155 PM EDT SAT AUG 27 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0150 PM HEAVY RAIN S BATESVILLE 39.30N 85.22W
08/27/2016 M1.00 INCH RIPLEY IN BROADCAST MEDIA
1.00 FELL BETWEEN 115 PM AND 145 PM
&&
JGIBSONThe office that day
Everything else NWS Wilmington, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 26, 8:17 PM EDT | Flash Flood Warning | ILN | Ripley | 3 hr |
| Aug 26, 8:24 PM EDT | Special Weather Statement | ILN | Fayette | 36 min |
| Aug 26, 8:40 PM EDT | Areal Flood Advisory | ILN | Fayette, Wayne | 2 hr |
| Aug 26, 9:24 PM EDT | Areal Flood Advisory | ILN | Franklin, Union, Wayne | 2 hr |
| Aug 27, 12:43 PM EDT | Special Weather Statement | ILN | Ripley | 32 min |
| Aug 27, 1:17 PM EDT | Severe Thunderstorm Warning | ILN | Dearborn, Franklin, Ripley | 43 min |
| Aug 27, 2:00 PM EDT | Severe Thunderstorm Warning | ILN | Franklin, Union | 30 min |
| Aug 27, 2:41 PM EDT | Areal Flood Advisory | ILN | Union | 3 hr |
| Aug 26, 8:04 PM EDT | Areal Flood Advisory | ILN | Butler, Montgomery, Warren | 116 min |
| Aug 26, 8:13 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Warren | 32 min |
| Aug 26, 8:38 PM EDT | Flash Flood Warning | ILN | Butler, Montgomery, Warren | 3 hr |
| Aug 26, 9:15 PM EDT | Special Weather Statement | ILN | Montgomery | 30 min |
| Aug 26, 9:20 PM EDT | Special Weather Statement | ILN | Preble | 25 min |
| Aug 26, 9:46 PM EDT | Special Weather Statement | ILN | Miami | 29 min |
| Aug 27, 2:09 PM EDT | Special Weather Statement | ILN | Darke | 36 min |
| Aug 27, 2:15 PM EDT | Severe Thunderstorm Warning | ILN | Butler, Montgomery, Preble, Warren | 45 min |
| Aug 27, 2:28 PM EDT | Severe Thunderstorm Warning | ILN | Montgomery, Preble | 47 min |
| Aug 27, 2:36 PM EDT | Heat Advisory | ILN | Adams, Brown, Clermont, Hamilton, Highland, Pike and 2 more | 3 hr |
| Aug 27, 2:41 PM EDT | Special Weather Statement | ILN | Darke | 34 min |
| Aug 27, 2:45 PM EDT | Severe Thunderstorm Warning | ILN | Clark, Clinton, Darke, Greene, Miami, Montgomery and 2 more | 30 min |
| Aug 27, 2:53 PM EDT | Special Weather Statement | ILN | Clermont | 37 min |
| Aug 27, 3:13 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Greene, Miami, Montgomery | 47 min |
| Aug 27, 3:21 PM EDT | Special Weather Statement | ILN | Clinton, Fayette, Greene | 24 min |
| Aug 27, 3:49 PM EDT | Special Weather Statement | ILN | Champaign, Logan | 26 min |
| Aug 27, 3:51 PM EDT | Severe Thunderstorm Warning | ILN | Champaign, Clark, Franklin, Logan, Madison, Union | 39 min |
| Aug 27, 4:17 PM EDT | Areal Flood Advisory | ILN | Champaign, Clark | 3 hr |
| Aug 27, 4:29 PM EDT | Special Weather Statement | ILN | Delaware, Union | 31 min |
| Aug 27, 5:13 PM EDT | Special Weather Statement | ILN | Licking | 32 min |
| Aug 27, 5:43 PM EDT | Special Weather Statement | ILN | Licking | 17 min |
| Aug 27, 6:26 PM EDT | Severe Thunderstorm Warning | ILN | Scioto | 19 min |
| Aug 27, 6:38 PM EDT | Areal Flood Advisory | ILN | Scioto | 112 min |
| Aug 27, 6:52 PM EDT | Flash Flood Warning | ILN | Scioto | 113 min |
Nearby
Severe Thunderstorm Warnings in Indiana, 2016Severe Thunderstorm Warnings in Ohio, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.